# SDR HEEA064403

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: 407012101111
- Condition: Damaged
- Location: Tail Rotor
- Part time: 2,534 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF THE TAIL ROTOR BLADES IS SEPARATED ON THE TRAILING EDGE.
